# SDR 98ZZZX2861

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 328-1165
- Part time: 47,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN SEAT TRACKS WERE FOUND WORN IN RBL 33.25, BS 792.   REF:  OPER CONTROL NR  EIAA980214, AND, 98ZZZX2839 THROUGH 98ZZZX2862.  REPAIRED SEAT TRACKS PER SRM 53-05 FIGURE 4A.
